# SDR SWAA052998

- Difficulty date: October 1, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 3,690 hours, 2,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND LT AFT LOWER EXTERNAL EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
